# SDR 98ZZZX3929

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62762
- Make and model: Piper PA-23-250
- Aircraft serial: 277754004
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: AN422A
- Condition: Bent
- Location: Nlg Steering
- Part time: 4,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION AND FOLLOW-UP ON A NOSE WHEEL SHIMMY SQUAWK.  BOTH NOSE GEAR STEERING (ROLLER) BOLTS P.M. AN 4-22A WERE FOUND SEVERELY BENT.  AR SHIMMING INSTRUCTIONS IN THE SERVICE MANUAL DO NOT ADDRESS THE POTENTIAL HARDWARE PROBLEM.  SUBMITTER RECOMMENDED WHENEVER SHIMMING THE STEERING COLLAR, REPLACE ROLLER HARDWARE AND INSPECT REMAINDER OF STEERING LINKAGE TO SPOT HIDDEN DAMAGE.
